Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Congruence-invariant measures in uniform spaces


Author: David B. Lewin
Journal: Trans. Amer. Math. Soc. 124 (1966), 461-467
MSC: Primary 28.75
MathSciNet review: 0197681
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Appert, Mesures normales dans les espaces distanciés, Bull. Sci. Math. (2) 60 (1936), 329-352; 368-380.
  • [2] S. Banach, On Haar's measure, Note I in S. Saks, Theory of the integral, pp. 314-319, Monogr. Mat., Warsaw, 1937.
  • [3] Lynn H. Loomis, Haar measure in uniform structures, Duke Math. J. 16 (1949), 193–208. MR 0029421 (10,600b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.75

Retrieve articles in all journals with MSC: 28.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0197681-1
PII: S 0002-9947(1966)0197681-1
Article copyright: © Copyright 1966 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia